# SDR 2001UALA01462

- Difficulty date: July 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 64,142 hours, 36,721 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK LOCATED JUST AFT OF NR 2 VHF ANTENNA, LEFT OUTBOARD BETWEEN 4TH AND 5TH ROW OF RIVETS.  CRACK IS APPROX. 1.75 INCHES LONG.  FUSELAGE SKIN CRACK BETWEEN STATION 1030 AND 1070 STR 28L.  DAMAGE CUTOUT, EDDY CURRENT, AND DOUBLER INSTALLED PER SRM 53-30-03 CAT B REPAIR.
